DOI 10.14309/crj.0000000000001940
Transient Visual Loss due to Infliximab Administration: A New Adverse Event to Biologic Therapy in Crohn's Disease.
Аннотация
A 29-year-old patient diagnosed with Crohn's disease was proposed to start infliximab (IFX) therapy. During the infusion of the first dose, the patient complained of sudden visual impairment. The ophthalmologic evaluation confirmed a best-corrected visual acuity of 8/10 of the left eye (Snellen Chart). Despite its favorable safety profile, IFX is associated with several paradoxical adverse events. Ocular adverse events represent part of this group of complications. We report a case of a not yet reported paradoxical adverse event during the first administration of IFX. The event manifested as a transitory sudden asymmetric loss of visual acuity.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.